# SDR F3LA200200134

- Difficulty date: April 25, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR ANGLE CORRODED AT L1 ENTRY THRESHOLD, STA 312 TO 344.  REMOVED L1 MOP SILL PER SRM 53-10-15.  INSTALLED NEW MOP SILL PER SRM 51-40-02 AND 51-10-02.
